# SDR ASA0440178

- Difficulty date: October 7, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 19,725 hours, 10,596 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65464525
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND HOLE IN THE NR 4 SPOILER 12 INCHES FORWARD OF THE T/E, 19 INCHES OB OF IB EDGE ON THE LOWER SURFACE.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER.
